MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS Ambicor; device impotence mechanical/hydraulic

BOSTON SCIENTIFIC CORPORATION AMS Ambicor; device impotence mechanical/hydraulic
Model Number 72401452
Medical Device Problem Codes Deflation Problem (1149); Inflation Problem (1310); Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was dissatisfied with this ambicor penile prosthesis (app), patient felt device was not getting fully erect and deflating completely.A surgical procedure was performed to remove the app and replace with an inflatable penile prosthesis (ipp).No patient complications were reported.
 
Additional Manufacturer Narrative
There was no device available for analysis; therefore, no physical or visual analysis of the product could be performed.Based on the information available, it cannot be confirmed what the cause of the inflation issue, and spontaneous deflation was.Therefore, a conclusion code of cause not established was assigned to this investigation.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction to field h6: device codes.The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available the cause that contributed to the reported event cannot be established.

Brand Name
AMS Ambicor
Common Device Name
device impotence mechanical/hydraulic
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22331168
Report Number2124215-2025-41822
Device Sequence Number15528890
Product Code FHW
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/18/2024
Device Model Number72401452
Device Catalogue Number72401452
Device Lot Number1000277930
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2025
Supplement Date Received by Manufacturer07/02/2025
11/17/2025
08/03/2026
Initial Report FDA Received Date06/25/2025
Supplement Report FDA Received Date07/18/2025
12/15/2025
09/09/2026
Date Device Manufactured05/20/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age62 YR
Patient SexMale